# SDR AALA20150911011

- Difficulty date: August 26, 2015
- Submitted: September 11, 2015
- Operation: Air carrier
- Aircraft: N374AA
- Make and model: Boeing 767323
- Aircraft serial: 25201
- Aircraft time: 96,316 hours, 15,213 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAP SEAM AT STRINGER 36R CORRODED AT FS 1197.
